A dual variant of Benson’s outer approximation algorithm for multiple objective linear programming

Ehrgott, Matthias and Löhne, Andreas and Shao, Lizhen (2012) A dual variant of Benson’s outer approximation algorithm for multiple objective linear programming. Journal of Global Optimization, 52 (4). pp. 757-778. ISSN 0925-5001

Full text not available from this repository.

Abstract

Outcome space methods construct the set of nondominated points in the objective (outcome) space of a multiple objective linear programme. In this paper, we employ results from geometric duality theory for multiple objective linear programmes to derive a dual variant of Benson’s “outer approximation algorithm” to solve multiobjective linear programmes in objective space. We also suggest some improvements of the original version of the algorithm and prove that solving the dual provides a weight set decomposition. We compare both algorithms on small illustrative and on practically relevant examples.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Global Optimization
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1700/1706
Subjects:
ID Code:
64469
Deposited By:
Deposited On:
13 May 2013 10:57
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 12:10